Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 469683, 13 pages
http://dx.doi.org/10.1155/2010/469683
Research Article

Solutions of the Difference Equation 𝑥 𝑛 + 1 = 𝑥 𝑛 𝑥 𝑛 1 1

1Department of Mathematics and Applied Mathematics, Virginia Commonwealth University, Richmond, VA 23284, USA
2Department of Mathematical Sciences, Appalachian State University, Boone, NC 28608, USA
3School of Mathematical Sciences, Rochester Institute of Technology, Rochester, NY 14623, USA
4Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia

Received 28 April 2010; Accepted 9 June 2010

Academic Editor: Ağacik Zafer

Copyright © 2010 Candace M. Kent et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Candace M. Kent, Witold Kosmala, Michael A. Radin, and Stevo Stević, “Solutions of the Difference Equation ,” Abstract and Applied Analysis, vol. 2010, Article ID 469683, 13 pages, 2010. https://doi.org/10.1155/2010/469683.